# SDR GTIA040338

- Difficulty date: April 26, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 433 - FOUND SLIDE PACK FELL OUT OF R1 DOOR INTO CABIN.  SECURED SLIDE AT R1 DOOR.  (M)
